Numerical approximation of a nonlinear parabolic partial differential equation

We consider the Allen-Cahn model of phase transitions. We approximate the problem using finite difference method in space coupled with several explicit and implicit methods in time and compare the solutions. We present some numerical experimental results of such approximations.

Xehetasun bibliografikoak
Egile nagusia: Bhowmik, Samir K.
Formatua: Artikulua
Hizkuntza:English
Argitaratua: BRAC University 2010
Gaiak:
Sarrera elektronikoa:http://hdl.handle.net/10361/445
id 10361-445
record_format dspace
spelling 10361-4452019-09-29T05:47:31Z Numerical approximation of a nonlinear parabolic partial differential equation Bhowmik, Samir K. Numerical approximations Allen-cahn model Finit defference Euler's method We consider the Allen-Cahn model of phase transitions. We approximate the problem using finite difference method in space coupled with several explicit and implicit methods in time and compare the solutions. We present some numerical experimental results of such approximations. 2010-10-11T04:51:10Z 2010-10-11T04:51:10Z 2008 Article http://hdl.handle.net/10361/445 en BRAC University Journal, BRAC University;Vol.5, No.2,pp. 9-14 application/pdf BRAC University
institution Brac University
collection Institutional Repository
language English
topic Numerical approximations
Allen-cahn model
Finit defference
Euler's method
spellingShingle Numerical approximations
Allen-cahn model
Finit defference
Euler's method
Bhowmik, Samir K.
Numerical approximation of a nonlinear parabolic partial differential equation
description We consider the Allen-Cahn model of phase transitions. We approximate the problem using finite difference method in space coupled with several explicit and implicit methods in time and compare the solutions. We present some numerical experimental results of such approximations.
format Article
author Bhowmik, Samir K.
author_facet Bhowmik, Samir K.
author_sort Bhowmik, Samir K.
title Numerical approximation of a nonlinear parabolic partial differential equation
title_short Numerical approximation of a nonlinear parabolic partial differential equation
title_full Numerical approximation of a nonlinear parabolic partial differential equation
title_fullStr Numerical approximation of a nonlinear parabolic partial differential equation
title_full_unstemmed Numerical approximation of a nonlinear parabolic partial differential equation
title_sort numerical approximation of a nonlinear parabolic partial differential equation
publisher BRAC University
publishDate 2010
url http://hdl.handle.net/10361/445
work_keys_str_mv AT bhowmiksamirk numericalapproximationofanonlinearparabolicpartialdifferentialequation
_version_ 1814307314018025472